# SDR IPXA09M55334

- Difficulty date: April 4, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NRC 354831 ISSUED FOR MAJOR REPAIR LT WING L/E INTERNAL DOUBLER CRACKED AT STA 908.  REPAIRED LT WING L/E STRINGER DOUBLER AT STA 908 PER EO MD11-5720-32 954-A ON NRC 354831.
